List of Articles Published in 1931

B.1931.23.9 On the Solution of Lame's Equation by Means of the -Function
J.L. Sharma, Vol. 23, No. 1, - 1931
B.1931.23.8 Sound Waves due to the Vibration of a Spheroid in the Presence of a Rigid and Fixed Spheroidal Obstacle
Dr. Hrishikesh Sircar, Vol. 23, No. 1, - 1931
B.1931.23.7 Some Generalisations of the Properties of the Generations of a Ruled Surface
V. Rangachariar, Vol. 23, No. 1, - 1931
B.1931.23.6 On the Stresses in an Elastic Sphere having Certain Discontinuous Distributions of Normal Pressures on the Surface
Bibhutibhushan Sen, Vol. 23, No. 1, - 1931
B.1931.23.5 On Rolle's Function Theta in the Mean-Value Theorem for the Case of a Nowhere Differentiable f'(x)
Ganesh Prasad, Vol. 23, No. 1, - 1931
B.1931.23.4 On the Existence of a Derivative
Avadhesh Narayan Singh, Vol. 23, No. 1, - 1931
B.1931.23.3 On the Summation of Infinite Series of Legendre's Polynomials
N.G. Sharde, Vol. 23, No. 1, - 1931
B.1931.23.2 On Stability of Vortex Rings in Compressible Fluids
Nripendranath Sen, Vol. 23, No. 1, - 1931
B.1931.23.17 On a Continuous Function which has No Mean differential Coefficient for Any Value of x
Santosh Kumar Bhar, Vol. 23, No. 1, - 1931
B.1931.23.16 On Rotations in Hyperspace
R.N. Sen, Vol. 23, No. 1, - 1931
B.1931.23.15 Narayana's Method for Finding Approximate Value of a Surd
Bibhutibhusan Datta, Vol. 23, No. 1, - 1931
B.1931.23.14 Further Application of the Theory of Intermittent Action to Spectrum Problems
B.N. Biswas & D.K. Sen, Vol. 23, No. 1, - 1931
B.1931.23.13 On the Summation of Infinite Series of Legendre's Functions
N.G. Sharde, Vol. 23, No. 1, - 1931
B.1931.23.12 On a Generalised Theorem on Integral Inequality
Pramathanath Mitra, Vol. 23, No. 1, - 1931
B.1931.23.11 Brahmagupta on Interpolation
P.C. Sengupta, Vol. 23, No. 1, - 1931
B.1931.23.10 On the Summation of Infinite Series of Legendre's Functions (Second Paper)
Ganesh Prasad, Vol. 23, No. 1, - 1931
B.1931.23.1 On Curvatures of a Hypersurface
R. N. Sen, Vol. 23, No. 1, - 1931